# SDR ASAA9740054

- Difficulty date: September 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786AS
- Make and model: Boeing 737-4S3
- Aircraft serial: 24795
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Carriage
- Part number: 654785627
- Condition: Corroded
- Location: Rt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEA - DURING STRUCTURAL INSPECTION, THE RT INBOARD MID-FLAP INBOARD CARRIAGE OUTBOARD TRACK MOUNT BOLT WAS FOUND CORRODED.  REPAIRED PER EA 5753-01005 AND BOEING TELEX ASA-SEA-97-0364RR.  TT:  16,604.  TC:  8,816.  (X)
